# SDR DALA2017071805525

- Difficulty date: July 14, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 45,393 hours, 23,938 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL IN CABIN, FOUND OIL IN AIR PLENUM DUCT AND AIR INLET. REPLACED APU.
